# SDR UIEA2025011000012

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 96,527 hours, 26,952 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER HALF OF FUSELAGE, TOP TCAS ANTENNA, FOUR CONNECTORS, WITH CORROSION.( CONNECTORS WERE CLEANED AS CLIENT REQUIREMENT, CORROSION INHIBITING COMPOUND AV25 WAS USED AS PROTECION AGENT IAW SWPM 20-60-03. NO FURTHER DEFECTS NOTED )
